# SDR SWIA971318

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- Engine: Pwa PW118A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FLIGHT 200 LOST CABIN PRESSURE.  NO CHANGE IN MANUAL MODE.  PERFORMED RAPID DESCENT TO 8000 FEET TO CONTROL PRESSURE.  REINSTALLED TOP SECTION OF CARGO DOOR SEAL, CHECKS GOOD.
